# SDR EE4Y2021052412812

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 49,520 hours, 31,115 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Bulk Cargo Door, Airbus
- Component part number: D5237200002000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WERE FOUND THE BULK CARGO DOOR SKIN WITH DENT LOCATED AT FR60+100 BETWEEN BEAMS 5 AND 6, THE DENT WAS FOUND OUT OF ALLOWABLE DAMAGE LIMITS AS PER A320 SRM, DUE TO THIS FACT A REPAIR WAS PERFORMED AS PER A320 SRM 52-33-00-300-008 FIG 001. REV 136 UNDER THE JOB A1K164 COO ÍTEM 1-27
